MathSciNet Relay Station
MathSciNet bibliographic data
MR1808353 22E50
Henniart, Guy Représentations des groupes réductifs $p$-adiques et de leurs sous-groupes distingués cocompacts. (French) [Representations of $p$-adic reductive groups and of their cocompact distinguished subgroups] J. Algebra 236 (2001), no. 1, 236–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement